Trochanteric hip fracture during cardioversion therapy. A case report
Resumen: Introduction Trochanteric hip fractures in elderly patients with osteoporosis are commonly caused by low energy trauma. The cardioversion therapy is an extremely rare cause of this type of fracture. Presentation of case We report the case of a woman with hip fracture after cardioversion. Discussion We discuss the production mechanism of this injury and the importance of the care of the osteoporotic bone under these therapies. Conclusion The propofol sedation should be complemented with skeletal muscle relaxants in the cardioversion therapy to avoid hip fracture in select patients with osteoporosis.
Idioma: Inglés
DOI: 10.1016/j.ijscr.2017.02.047
Año: 2017
Publicado en: International Journal of Surgery Case Reports 33 (2017), 97-98
ISSN: 2210-2612

Tipo y forma: Article (Published version)
Área (Departamento): Traumatología y Ortopedia (Departamento de Cirugía, Ginecología y Obstetricia)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.


Exportado de SIDERAL (2017-10-26-08:40:06)

Este artículo se encuentra en las siguientes colecciones:
Articles > Artículos por área > Traumatología y Ortopedia



 Record created 2017-05-16, last modified 2017-10-26


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)